Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taken Propysallic and Clinique Plus shampoo for dermatitis of scalp. Now reoccurring. Please advise

Hi I m a 30-year-old female weighing 122 pounds and 5 5 tall with no previous medical history. I ve been suffering from dermatitis of the scalp for the past several years. A dermatologist recommended me Propysallic NF lotion plus Klinique Plus shampoo with antibiotics that i took for at least a month on a weaning dose. After some time it improved tremendously but now it is reoccurring and I m just applying the lotion and shampoo with mild improvement. Please advise.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jan 2014
hi. you could be having seborrheic dermatitis of scalp or may be Scalp psoriasis. sometimes it can be stubborn and recur.

Use a coal tar based lotion like Ultitar-CS lotion once daily in the night or on alternate night and apply in the scalp skin with fingers. use it for 2-4 weeks
Use a coaltar based shampoo like Protar shampoo.

continue using shampoo for maintaing improvement
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor